Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  An Eigenvalue Criterion for Stability of a Steady Navier–Stokes Flow in $${\mathbb{R}}^3$$
 
 
Title: An Eigenvalue Criterion for Stability of a Steady Navier–Stokes Flow in $${\mathbb{R}}^3$$
Author: Deuring, Paul
Neustupa, Jiří
Appeared in: Journal of mathematical fluid mechanics
Paging: Volume 12 (2009) nr. 2 pages 202-242
Year: 2009
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands